# SDR REXA2013030500441

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 20,053 hours, 18,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT INOPERABLE.  REPLACED FLASHLIGHT BATTERY & RE-SECURED.  OPERATIONS CHECK GOOD.
